Anmelden/Registrieren
Erscheinungsjahr:
 
Zurück zur geteilten Ansicht
I. Aganović

Veröffentlichungen von I. Aganović zu Aganović, I. ->
weitere Veröffentlichungen von I. Aganović:
Homogenization of a spectral problem for a pile foundation structure (1997)
A justification of the one-dimensional linear model of elastic beam (1986)
Eighth annual meeting of the European Association for the Study of Diabetes (1973)
Veröffentlichungen zu Aganović, I.
Zurück zur geteilten Ansicht
Verfasser Titel Jahr absteigend sortierenaufsteigend sortieren
zeige Details
1
Aganović, I.., Delinić, K.., ... Homogenization of a spectral problem for a pile foundation structure
in: Mathematical Methods in the Applied Sciences, in: Mathematical Methods in the Applied Sciences . - Chichester, West Sussex : Wiley Interscience, ISSN 0170-4214, ZDB-ID 1478610-2 Vol. 20 (12. 1997), p. 979-988
Zugang: zum Volltext
ähnliche Vorschläge
1997
zeige Details
2
Tutek, Z.., Aganović, I.., ... A justification of the one-dimensional linear model of elastic beam
in: Mathematical Methods in the Applied Sciences, in: Mathematical Methods in the Applied Sciences . - Chichester, West Sussex : Wiley Interscience, ISSN 0170-4214, ZDB-ID 1478610-2 Vol. 8 (1. 1986), p. 502-515
Zugang: zum Volltext
ähnliche Vorschläge
1986
zeige Details
3
Alberti, K. G. M. M., Darley, J., ... Eighth annual meeting of the European Association for the Study of Diabetes
in: Diabetologia , ISSN 1432-0428, Vol. 9 (1. 1973), p. 57-96
Zugang: zum Volltext
ähnliche Vorschläge
1973